The growth of regular functions on algebraic sets

Tom 55 / 1991

A. Strzeboński Annales Polonici Mathematici 55 (1991), 331-341 DOI: 10.4064/ap-55-1-331-341

Streszczenie

We are concerned with the set of all growth exponents of regular functions on an algebraic subset V of $ℂ^n$. We show that its elements form an increasing sequence of rational numbers and we study the dependence of its structure on the geometric properties of V.

Autorzy

  • A. Strzeboński

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek